# SDR CA030311008

- Difficulty date: March 5, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 9,942 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bungee Cylinder
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE GEAR STEERING FAILED DURING TAXI . THE CREW EXPERIENCED A (THUMP) IN THE RUDDER / STEERING SYSTEM. AFTER THE (THUMP) THE CREW WAS UNABLE TO TAXI THE AIRCRAFT IN A STRAIGHT LINE. INSPECTION REVEALED THAT THE NOSE GEAR STEERING SPRING BUNGEE ASSEMBLY HAD FAILED. FAILURE OCURRED IN THE SPRING CLIP RETAINING SLOT AREA. SB 2220 DEALS WITH THIS ISSUE. THIS OPERATORSHALL INITIATE ADDITIONAL INSPECTIONS TO PREVENT REPEAT OCCURENCES.
